# SDR IPXA2022012878408

- Difficulty date: January 11, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: A5377032020600
- Condition: Cracked
- Location: Fwd Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CARGO COMPARTMENT LH SIDE WEB BELOW ROLLERS AND FLOOR PANEL SUPPORT AT FR21 POST Y1470 HAS CRACKREMOVED AND REPLACED IAW SRM 51-40-21
